Abstract

We present a solution of the sixth-order coherence equation for radiation propagating in a two-dimensional random medium. We use the two-scale method developed previously. The solution is in the form of a fourfold integral. From the integral we find, as limiting cases, the solutions in the perturbation region and the saturation region.

© 1987 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Two-scale solutions for intensity fluctuations in strong scattering

Shimshon Frankenthal, Alan M. Whitman, and Mark J. Beran
J. Opt. Soc. Am. A 1(6) 585-597 (1984)

Two-scale solution for the intensity fluctuations of two-frequency wave propagation in a random medium

R. Mazar, J. Gozani, and M. Tur
J. Opt. Soc. Am. A 2(12) 2152-2160 (1985)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (8)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription